# SDR NACA2024022900002

- Difficulty date: February 29, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 88,371 hours, 15,408 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, FWD EQUIPMENT COOLING EICAS MESSAGE. DEFERRED PER MEL 21-58-01-01 CAT C ON 2/29/24, AUTO SYS INOP.
